Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 10, NWS New York, NY
NWS New York, NY issued this small craft advisory at Jan 19, 2012, 3:53 AM EST. It took effect at Jan 19, 2012, 7:00 PM EST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2012, 3:53 AM EST (08:53 UTC)
- In effect from
- Jan 19, 2012, 7:00 PM EST
- Expired
- Jan 20, 2012, 3:00 PM EST
- In force
- 20 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
119 WHUS71 KOKX 190853 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 353 AM EST THU JAN 19 2012 ...ROUGH CONDITIONS EXPECTED ON THE OCEAN WATERS TONIGHT INTO FRIDAY MORNING... ANZ350-353-355-191700- /O.NEW.KOKX.SC.Y.0010.120120T0000Z-120120T1500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 353 AM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY. * LOCATION...COASTAL OCEAN WATERS. * WINDS...15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
934 WHUS71 KOKX 191535 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1035 AM EST THU JAN 19 2012 ...ROUGH CONDITIONS EXPECTED ON THE OCEAN WATERS TONIGHT INTO FRIDAY MORNING... ANZ350-353-355-192345- /O.CON.KOKX.SC.Y.0010.120120T0000Z-120120T1500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1035 AM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... * LOCATION...COASTAL OCEAN WATERS OF LONG ISLAND AND NEW YORK CITY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...TONIGHT INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GOODMAN
961 WHUS71 KOKX 192050 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 350 PM EST THU JAN 19 2012 ...ROUGH CONDITIONS EXPECTED ON THE OCEAN WATERS TONIGHT INTO FRIDAY MORNING... ANZ350-353-355-200500- /O.CON.KOKX.SC.Y.0010.120120T0000Z-120120T1500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 350 PM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... * LOCATION...COASTAL OCEAN WATERS OF LONG ISLAND AND NEW YORK CITY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...TONIGHT INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
033 WHUS71 KOKX 200459 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1159 PM EST THU JAN 19 2012 ...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH FRIDAY MORNING... ANZ350-353-355-201500- /O.CON.KOKX.SC.Y.0010.000000T0000Z-120120T1500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1159 PM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * LOCATION...COASTAL OCEAN WATERS OF LONG ISLAND AND NEW YORK CITY. * WINDS...SW 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
358 WHUS71 KOKX 200914 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 414 AM EST FRI JAN 20 2012 ...ROUGH CONDITIONS ON THE OCEAN WATERS THIS MORNING... ANZ350-353-355-201700- /O.EXT.KOKX.SC.Y.0010.000000T0000Z-120120T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 414 AM EST FRI JAN 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... * LOCATION...COASTAL OCEAN WATERS OF LONG ISLAND AND NEW YORK CITY. * WINDS...W 15 TO 20 KT WITH GUSTS UP TO 30 KT EARLY...BECOMING NW. * SEAS/WAVES...5 TO 8 FT EARLY...SUBSIDING TO 3 TO 5 FT. * TIMING...THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
641 WHUS71 KOKX 201129 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 629 AM EST FRI JAN 20 2012 ...ROUGH CONDITIONS ON THE OCEAN WATERS TODAY... ANZ350-353-355-201930- /O.EXT.KOKX.SC.Y.0010.000000T0000Z-120120T2000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 629 AM EST FRI JAN 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * LOCATION...COASTAL OCEAN WATERS OF LONG ISLAND AND NEW YORK CITY. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...5 TO 8 FT EARLY...SUBSIDING TO 3 TO 5 FT. * TIMING...UNTIL MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
576 WHUS71 KOKX 201638 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1138 AM EST FRI JAN 20 2012 ...ROUGH CONDITIONS ON THE OCEAN WATERS TODAY... ANZ350-353-355-202000- /O.CON.KOKX.SC.Y.0010.000000T0000Z-120120T2000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1138 AM EST FRI JAN 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * LOCATION...COASTAL OCEAN WATERS OF LONG ISLAND AND NEW YORK CITY. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...5 TO 8 FT EARLY...SUBSIDING TO 3 TO 5 FT. * TIMING...UNTIL MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
827 WHUS71 KOKX 201955 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 255 PM EST FRI JAN 20 2012 ...IMPROVING CONDITIONS... ANZ350-353-355-202100- /O.EXP.KOKX.SC.Y.0010.000000T0000Z-120120T2000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 255 PM EST FRI JAN 20 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON... WINDS AND SEAS WILL CONTINUE TO IMPROVE THIS AFTERNOON. THE SMALL CRAFT ADVISORY WILL THEREFORE BE ALLOWED TO EXPIRE. $$ JMC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 3:50 AM EST, 3 minutes earlier.
Area forecast discussion, Jan 19, 3:50 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
350 AM EST THU JAN 19 2012
.SYNOPSIS...
HIGH PRESSURE SLIDES EAST OF THE REGION TODAY. A WEAK LOW PRESSURE
SYSTEM WILL PASS NORTH OF THE REGION TONIGHT WITH AN ASSOCIATED COLD
FRONT CROSSING THE AREA. LOW PRESSURE WILL MOVE ACROSS THE REGION
THIS WEEKEND...AND UNSETTLED WEATHER WILL PERSIST INTO THE NEW WEEK.
HIGH PRESSURE AND DRY WEATHER RETURNS FOR THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONE SHORTWAVE SLIDES EAST THROUGH THE REGION THIS MORNING...WHILE
A MORE VIGOROUS SHORTWAVE PIVOTS THROUGH THE GREAT LAKES. AT THE
SURFACE HIGH PRESSURE SLIDES EAST OF THE REGION...WITH A RETURN
FLOW DEVELOPING AHEAD OF AN APPROACHING CLIPPER SYSTEM. INCREASING
HIGH AND MID DECK EXPECTED AS A RESULT THIS AFTERNOON. TEMPS WILL
RUN SLIGHTLY BELOW SEASONABLE...LOWER 30S INTERIOR TO MID 30S
COAST...DUE TO INCREASING CLOUD COVER AND POLAR AIRMASS IN PLACE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
SHORTWAVE ENERGY DIGS TOWARDS AND THEN THROUGH THE REGION TONIGHT
THROUGH FRIDAY MORNING. AT THE SURFACE...LOW PRESSURE SLIDES EAST
INTO QUEBEC TONIGHT WITH SECONDARY LOW PRESSURE DEVELOPMENT OFF THE
COAST OF MAINE BY FRIDAY MORNING. ITS ASSOCIATED COLD FRONT WILL
CROSS THROUGH THE REGION OVERNIGHT.
THIS SYSTEM WILL BRING A QUICK HITTING LIGHT SNOW EVENT TO THE
REGION TONIGHT...WITH APPROACHING SHORTWAVE/JET ENERGY ENHANCING
LIFT OF ATLANTIC MOISTURE FROM A 30-40 KT LLJ PASSING OVER THE
REGION AHEAD OF THE COLD FRONT. THIS WILL BE A MOISTURE STARVED
SYSTEM WITH GENERALLY 1/10 OF AN INCH QPF OR LESS...ALTHOUGH 1 TO 2
TENTHS OF AN INCH ARE POSSIBLE ACROSS EASTERN CT/LI WITH ENHANCED
MOISTURE CONVERGENCE AHEAD OF COLD/OCCLUDED FRONT.
THERMAL PROFILES SUPPORT MAINLY AN ALL SNOW EVENT...ALTHOUGH
BOUNDARY LAYER WARMING IN ONSHORE FLOW WILL MAKE FOR A WETTER SNOW
ALONG THE COAST WHICH COULD MIX WITH SOME RAIN ACROSS THE SOUTH
SHORE OF LI.
IN TERMS OF SNOWFALL AMOUNTS...LOOKING FOR A DUSTING TO LESS THAN
1/2 INCH OF SNOW ACROSS NYC METRO AND ADJACENT AREAS...1/2 INCH TO
LESS THAN AN INCH ACROSS EASTERN LI...AROUND AN INCH ACROSS INTERIOR
LOWER HUDSON VALLEY...AND 1 TO 2 INCHES ACROSS SOUTHERN CONNECTICUT.
THE HIGHEST AMOUNTS WILL BE ACROSS HIGHER ELEVATIONS OF INTERIOR
DUE TO OROGRAPHIC ENHANCEMENT AND HIGHER SNOW RATIOS.
ANY LINGERING SNOW SHOWER ACTIVITY EXPECTED TO COME TO AN END FROM
EAST TO WEST LATE TONIGHT/EARLY FRIDAY MORNING...WITH GRADUALLY
CLEARING SKIES...AS THE COLD FRONT SWEEPS THROUGH AND SHORTWAVE AXIS
SLIDES EAST. BRIEF PERIOD OF GUSTY NW WINDS AND CAA IN THE WAKE OF
THE COLD FRONT FRI MORNING WILL WANE FRI AFTERNOON AS HIGH PRESSURE
BUILD IN UNDER A PROGRESSIVE UPPER FLOW. TEMPS EXPECTED TO RUN
NEAR SEASONABLE AS COLDEST CORE OF AIRMASS GETS LOCKED NORTH OF
THE REGION.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
UNSETTLED WEATHER ON TAP FOR MUCH OF THE LONG TERM PERIOD. HIGH PRES
MOVES OFFSHORE FRIDAY EVENING...THEN A CLIPPER SYSTEM ENTERS THE
REGION LATE FRIDAY NIGHT. CHANCE POPS ENTER THE AREA AFTER
MIDNIGHT...BUT POPS INCREASE TO LIKELY...THEN CATEGORICAL THROUGHOUT
THE DAY SATURDAY. WITH HIGH PRES BUILDING NORTH OF THE AREA...TEMPS
SHOULD BE COLD ENOUGH FOR ALL SNOW AT THE ONSET...THEN A SURGE OF
WARMER AIR SPREADS NORTH INTO THE IMMEDIATE COAST ALLOWING FOR A
RAIN/SNOW MIX ON SATURDAY. NAM IS MUCH WARMER THAN THE ECMWF/GFS...
BUT WILL STICK WITH AN ECMWF/GFS COMBO...WHICH PRODUCES WINTER
WEATHER ADVISORY SNOWFALL ACROSS MUCH OF THE INTERIOR...AND
SUB-ADVISORY SNOWFALL ELSEWHERE.
BY SATURDAY EVENING...ENOUGH WARMER AIR MIXES IN ALOFT TO RESULT IN
A RAIN/SNOW/SLEET MIX. UNSETTLED WEATHER PERSISTS INTO SUNDAY...AND
EASTERLY FLOW WILL ALLOW TEMPS TO WARM UP ENOUGH FOR ALL RAIN BY
SUNDAY AFTERNOON.
LOW PRES THEN APPROACHES FROM THE MIDWEST SUNDAY NIGHT. WARM FRONT
LIFTS NORTH THROUGH THE REGION BY MONDAY MORNING...THEN STRONG
SOUTHERLY FLOW WILL DEVELOP ON MONDAY WITH HIGHS CLIMBING INTO THE
40S...AND POSSIBLY INTO THE 50S. ALL RAIN...POSSIBLY HEAVY AT
TIMES...IS EXPECTED. SOME LIGHT ADDITIONAL PRECIP POSSIBLE ON
TUESDAY AS UPPER TROUGH MOVES THROUGH THE REGION...THEN HIGH PRES
RETURNS FOR THE MIDDLE OF THE WEEK WITH DRY WEATHER.
&&
.AVIATION /09Z THURSDAY THROUGH MONDAY/...
HIGH PRESSURE SHIFTS OFFSHORE TODAY. A COLD FRONT PASSES THROUGH
TONIGHT.
VFR TODAY. LIGHT NE OR VARIABLE WINDS THIS MORNING. WINDS TURN TO
THE SOUTH/SOUTHEAST LATER TODAY. TIMING OF ONSET OF S-SE FLOW MAY BE
OFF BY AN HOUR OR TWO. ALSO...THE TIMING OF THE ONSET OF GUSTS MAY
BE OFF BY A FEW HOURS AS WELL LATER TODAY.
FOR TONIGHT...SUB VFR POSSIBLE IN LIGHT SNOW BRIEFLY.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR WIND SHIFT TIMING.
KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR WIND SHIFT
TIMING...AND GUSTS LATER TODAY.
KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR WIND SHIFT TIMING.
KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
OUTLOOK FOR 12Z FRI THROUGH MON...
FRI...VFR. GUSTY NW WINDS DURING THE MORNING.
FRI NIGHT...VFR.
SAT...SUB-VFR POSSIBLE IN WINTRY PRECIP.
SUN...VFR PROBABLE.
SUN NIGHT-MON...SUB-VFR POSSIBLE IN MAINLY RAIN.
&&
.MARINE...
RELATIVELY TRANQUIL WINDS AND SEAS TODAY WILL GIVE WAY TO INCREASING
SOUTHERLY WINDS THIS EVENING AHEAD OF AN APPROACHING CLIPPER SYSTEM.
WITH 30 TO 40 KT LLJ OVERSPREADING THE WATERS AHEAD OF THE
SYSTEM...LOW END SCA WINDS AND SEAS EXPECTED TO DEVELOP THIS EVENING
AND CONTINUE OVERNIGHT. WINDS SHIFT TO THE NW IN WAKE OF COLD FRONT
PASSAGE LATE TONIGHT WITH A BRIEF HIT OF CAA THROUGH FRI MORNING.
WINDS AND SEAS EXPECTED TO SUBSIDE ONCE AGAIN INTO FRI
AFTERNOON/NIGHT AS HIGH PRESSURE BUILDS BACK OVER THE WATERS.
WILL HOIST SCA FOR OCEAN WATERS WITH HIGH CONFIDENCE IN SCA
OCCURRENCE. MARGINAL SCA WINDS GUSTS POSSIBLE ON THE EASTERN
SOUND...BUT WILL HOLD OFF ON SCA FOR NOW WITH MARGINAL 2ND PERIOD
NATURE.
SEAS WILL LIKELY BUILD ABOVE SCA LEVELS BY SATURDAY NIGHT AS A
SERIES OF DISTURBANCES IMPACTS THE WATERS FROM SATURDAY INTO MONDAY.
OCNL SCA WIND GUSTS ARE POSSIBLE DURING THIS TIME AS WELL.
&&
.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS EXPECTED UNTIL THE WEEKEND. ABOUT
1/2" QPF POSSIBLE...MAINLY AS SNOW INITIALLY WITH WINTER WEATHER
ADVISORY SNOWFALL POSSIBLE. FLOODING NOT EXPECTED.
&&
.EQUIPMENT...
THE OKX WSR-88D WILL BE DOWN FOR THE INSTALLATION OF DUAL
POLARIZATION SOFTWARE AND HARDWARE THROUGH JANUARY 29TH.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST
FRIDAY FOR ANZ350-353-355.
&&
SYNOPSIS...NV
NEAR TERM...NV
SHORT TERM...NV
LONG TERM...MPS
AVIATION...PW
MARINE...MPS/NV
HYDROLOGY...MPS
EQUIPMENT...Hazardous weather outlook, Jan 18, 11:01 AM EST, 16 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1101 AM EST WED JAN 18 2012 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-191615- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 1101 AM EST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-191615- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1101 AM EST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.